Hello, I am a 20 year old male from Texas and I have been very healthy up to this point in my life. I quit smoking cigarettes and marijuana 3 weeks ago after a year of use. I have been having many persistent symptoms the doctors are telling me is anxiety but they are varied and last all day everyday for the past two weeks. Most recently i have been experiencing chest tightness, shortness of breath, and a feeling of blood rushing to my head from the back of my neck. Although for the last week I have been experiencing many other symptoms that include a heavy heartbeat, palpitations/rapid heartbeat, extreme fatigue, muscle stiffness (mainly in neck), pains in left arm, sharp pains in left side of chest, lump in throat, and headaches. I took 1 mg of ativan twice a day and just recently stopped. I also stopped taking Zoloft about a week ago and am currently on no medication. I have had 3 EKGs done all came back normal. I also have no fever, no high blood pressure, and an x-ray of my chest came back normal. Is this really anxiety or do I need to see another doctor telling him my list of symptoms and get more tests done? Please help, the symptoms have become debilitating and are severely interfering with my everyday life.
Stopping cigarettes, and all that medication, is quite an undertaking all over a short period.
You should probably have a longer timeframe to withdraw from all these.
Are you doing this on the advice of your doctor and under his suppervision?
Your symptoms sure sound like anxiety to me but they could be from the abrubt withdrawal from eveything.
If I were you, I'd discus these things with your doctor and follow his advice.
I hope all goes well for you. When I quit smoking I started experiencing more anxiety symptoms or got them more severely. It wasn't immediately after quitting tho.
Smoking isn't good for you and my doc always told me that taking tranquilizers was far better then smoking.
I understand the need to get off of everything but realize that stopping medication doesn't mean that the condition you have will stop with it.
In any case, good luck and be well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.